# SDR DLL10991343

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: R4 Door
- Component: 672320101
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS WOULD NOT REMAIN ON LONG ENOUGH DURING TEST.  REPLACED THE EMERGENCY LIGHTS POWER SUPPLY AT THE R4 DOOR POSITION AND THE EMERGENCY LIGHTS CHECKED NORMAL.
